Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 84, NWS Birmingham, AL

June 9, 2014Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2014, 8:35 PM CDT for Tuscaloosa County, Alabama. It was in force for 70 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2014, 8:35 PM CDT (01:35 UTC)
Expired
Jun 9, 2014, 9:45 PM CDT
In force
70 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 63 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 8:44 PM CDTTSTM WND DMG3 E Brownville, ALTREE DOWN ON CAR ON MORMON ROAD NEAR MACEDONIA CHURCH.
Jun 9, 8:49 PM CDTTSTM WND DMG4 Wnw Coker, ALTREE DOWN BLOCKING HIGHWAY 140 NEAR THE BUHL ELEMENTARY SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 5:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WUUS54 KBMX 100135
SVRBMX
ALC125-100245-
/O.NEW.KBMX.SV.W.0084.140610T0135Z-140610T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 945 PM CDT

* AT 834 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
  MILES SOUTH OF BOLEY SPRINGS TO 5 MILES NORTHWEST OF ALLISON...AND
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHPORT...TUSCALOOSA...HOLT...LAKE TUSCALOOSA BINION CREEK
  LANDING...COKER...TUSCALOOSA AMPHITHEATER...BRYANT DENNY STADIUM
  AND BANKHEAD LOCK AND DAM.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 62 THROUGH 100...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3352 8773 3353 8766 3358 8767 3361 8763
      3359 8732 3352 8732 3350 8726 3348 8729
      3349 8733 3346 8733 3342 8725 3332 8718
      3328 8707 3325 8707 3320 8720 3313 8720
      3312 8729 3301 8732 3302 8783 3332 8784
TIME...MOT...LOC 0136Z 259DEG 34KT 3357 8750 3286 8797

$$

GRANTHAM
3 follow-up statements
498 
WWUS54 KBMX 100153 RRA
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 PM CDT MON JUN 9 2014

ALC125-100245-
/O.CON.KBMX.SV.W.0084.000000T0000Z-140610T0245Z/
TUSCALOOSA AL-
853 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TUSCALOOSA
COUNTY UNTIL 945 PM CDT...

AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF OAKMAN TO EUTAW...MOVING EAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  HOLT...BRYANT DENNY STADIUM...BANKHEAD LOCK AND DAM...UNIVERSITY
  MALL...SHELTON STATE COMMUNITY COLLEGE...MCFARLAND MALL...DEERLICK
  CREEK CAMPGROUNDS...BULL CITY...LAKE WILDWOOD AND BROOKWOOD.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 62 THROUGH 100...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3352 8769 3353 8766 3358 8767 3358 8763
      3361 8763 3359 8732 3352 8732 3350 8727
      3348 8729 3349 8733 3346 8733 3342 8725
      3332 8718 3328 8707 3325 8707 3320 8720
      3313 8720 3312 8729 3301 8732 3302 8783
TIME...MOT...LOC 0153Z 259DEG 34KT 3360 8731 3289 8778

$$

GRANTHAM
762 
WWUS54 KBMX 100205
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
905 PM CDT MON JUN 9 2014

ALC125-100245-
/O.CON.KBMX.SV.W.0084.000000T0000Z-140610T0245Z/
TUSCALOOSA AL-
905 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TUSCALOOSA
COUNTY UNTIL 945 PM CDT...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GORGAS STEAM PLANT TO AKRON...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  BULL CITY...LAKE WILDWOOD...BROOKWOOD...COALING...ABERNANT...
  VANCE...LAKE VIEW...TANNEHILL IRONWORKS STATE PARK...FLEETWOOD AND
  CAMP HORNE BSA.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 62 THROUGH 100...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3360 8749 3359 8733 3352 8732 3350 8727
      3348 8729 3349 8733 3346 8733 3342 8725
      3340 8725 3332 8718 3329 8708 3325 8707
      3320 8720 3313 8720 3312 8729 3301 8732
      3302 8774 3302 8775
TIME...MOT...LOC 0205Z 259DEG 34KT 3362 8718 3291 8765

$$

GRANTHAM
819 
WWUS54 KBMX 100219
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 PM CDT MON JUN 9 2014

ALC125-100245-
/O.CON.KBMX.SV.W.0084.000000T0000Z-140610T0245Z/
TUSCALOOSA AL-
919 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
TUSCALOOSA COUNTY UNTIL 945 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM WEST JEFFERSON TO 8 MILES SOUTHEAST OF MOUNDVILLE...MOVING EAST
AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ABERNANT...VANCE...LAKE VIEW...CEDAR COVE...HAGLER...CAFFEE
  JUNCTION AND BUCKSVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 100...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3359 8733 3352 8732 3350 8728 3348 8729
      3349 8733 3346 8733 3342 8725 3337 8723
      3332 8718 3329 8709 3325 8707 3320 8720
      3313 8720 3312 8729 3301 8732 3302 8769
TIME...MOT...LOC 0219Z 259DEG 34KT 3364 8702 3294 8749

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:57 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 9, 6:57 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON JUN 9 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL
CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL
ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI-
LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER
LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY
THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES
AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO
CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE
ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE
UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES.
WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY
UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST
WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS
WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE
VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES
THROUGH.

WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL
PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER
FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS
CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS
LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS
THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR
TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN
ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS
THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS
POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET
STORMY PATTERN THIS WEEK IS EXPECTED.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  85  67  79  62 /  60  70  50  60  40
ANNISTON    70  85  69  79  65 /  60  60  50  60  40
BIRMINGHAM  71  84  70  80  65 /  60  70  50  60  30
TUSCALOOSA  72  85  71  82  65 /  70  70  50  40  20
CALERA      71  85  69  80  66 /  60  60  50  60  30
AUBURN      69  87  68  81  65 /  40  40  30  60  40
MONTGOMERY  71  89  70  83  67 /  40  60  40  60  30
TROY        69  89  71  83  67 /  20  30  30  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

61/08
Hazardous weather outlook, Jun 9, 6:13 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON JUN 9 2014

ALZ011>015-017>050-102315-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
613 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH
WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD
THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS
THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF
INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY
TRANSITIONING TO THE EAST PART OF THE STATE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING.
A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE
AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY
BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW
MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TONIGHT AND AGAIN ON TUESDAY.

08/MK

In the hours before

Local storm report, Jun 9, 8:07 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     3 SW WESTON             34.13N 88.07W
06/09/2014                   MARION             AL   BROADCAST MEDIA

            TREES WERE BLOWN DOWN IN THE BARNESVILLE COMMUNITY.

&&

LINHARES
Special weather statement, Jun 9, 8:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
809 PM CDT MON JUN 9 2014

ALZ030-100215-
SUMTER AL-
809 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 915 PM CDT...

AT 809 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW WEST GREENE TO 24 MILES
NORTH OF GRETNA...AND MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CUBA...
  YORK...
  LIVINGSTON...
  GAINESVILLE...
  THE UNIVERSITY OF WEST ALABAMA...

&&

LAT...LON 3299 8834 3299 8817 3292 8821 3286 8815
      3283 8818 3280 8806 3269 8811 3269 8804
      3259 8806 3263 8793 3261 8784 3260 8784
      3261 8788 3252 8784 3252 8792 3242 8804
      3237 8805 3231 8794 3230 8794 3231 8843
TIME...MOT...LOC 0110Z 241DEG 26KT 3301 8809 3211 8857

GRANTHAM
Local storm report, Jun 9, 8:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     CUBA                    32.44N 88.37W
06/09/2014  E45 MPH          SUMTER             AL   FIRE DEPT/RESCUE

&&

LINHARES
Special weather statement, Jun 9, 8:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT MON JUN 9 2014

ALZ015-100215-
WALKER AL-
820 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR WALKER COUNTY UNTIL 915 PM CDT...

AT 819 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NAUVOO TO 8 MILES NORTHEAST
OF SAMANTHA...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JASPER...
  CORDOVA...
  DORA...
  SUMITON...
  NAUVOO...

&&

LAT...LON 3390 8708 3390 8701 3386 8696 3380 8696
      3377 8703 3369 8704 3363 8710 3362 8717
      3355 8719 3352 8725 3351 8731 3359 8732
      3361 8742 3369 8743 3370 8753 3386 8753
      3387 8764 3400 8764 3399 8720 3401 8717
TIME...MOT...LOC 0121Z 265DEG 31KT 3399 8753 3351 8749

GRANTHAM
Local storm report, Jun 9, 8:21 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     TSTM WND GST     W HALEYVILLE            34.24N 87.62W
06/09/2014  E60 MPH          WINSTON            AL   AMATEUR RADIO

            ESTIMATED IN DOWNTOWN HALEYVILLE.

&&

JTALLEY
Local storm report, Jun 9, 8:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     LAMAR COUNTY AIRPORT    33.85N 88.12W
06/09/2014                   LAMAR              AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN ACROSS THE NORTHERN PORTION OF
            THE COUNTY, FROM THE LAMAR COUNTY AIRPORT NORTH TO THE
            COUNTY LINE.

&&

JTALLEY

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 9, 7:32 PM CDTSevere Thunderstorm WarningBMXPickens58 min
Jun 9, 7:34 PM CDTSevere Thunderstorm WarningBMXMarion56 min
Jun 9, 7:43 PM CDTSevere Thunderstorm WarningBMXFayette62 min
Jun 9, 8:05 PM CDTSevere Thunderstorm WarningBMXWinston55 min
Jun 9, 8:09 PM CDTSpecial Weather StatementBMXSumter66 min
Jun 9, 8:11 PM CDTSevere Thunderstorm WarningBMXTuscaloosa49 min
Jun 9, 8:20 PM CDTSpecial Weather StatementBMXWalker55 min
Jun 9, 8:29 PM CDTSevere Thunderstorm WarningBMXWalker61 min
Jun 9, 8:32 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter43 min
Jun 9, 8:39 PM CDTSpecial Weather StatementBMXPickens51 min
Jun 9, 8:51 PM CDTSevere Thunderstorm WarningBMXHale54 min
Jun 9, 8:56 PM CDTSevere Thunderstorm WarningBMXJefferson64 min
Jun 9, 9:23 PM CDTSevere Thunderstorm WarningBMXBibb54 min
Jun 9, 9:31 PM CDTSevere Thunderstorm WarningBMXBlount, Walker45 min
Jun 9, 9:38 PM CDTSpecial Weather StatementBMXShelby67 min
Jun 9, 10:11 PM CDTSpecial Weather StatementBMXSt. Clair49 min
Jun 9, 10:41 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah64 min
Jun 9, 11:42 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph48 min
Jun 10, 3:34 AM CDTFlash Flood WatchBMXBlount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more27 hr
Jun 10, 7:23 AM CDTSpecial Weather StatementBMXWinston37 min
Jun 10, 12:15 PM CDTSpecial Weather StatementBMXBlount, Jefferson60 min
Jun 10, 12:16 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 10, 12:19 PM CDTSpecial Weather StatementBMXShelby56 min
Jun 10, 12:38 PM CDTSpecial Weather StatementBMXSt. Clair52 min
Jun 10, 12:53 PM CDTSpecial Weather StatementBMXChilton52 min
Jun 10, 1:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton55 min
Jun 10, 1:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee50 min
Jun 10, 2:09 PM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 10, 2:48 PM CDTSpecial Weather StatementBMXCleburne27 min
Jun 10, 2:50 PM CDTSpecial Weather StatementBMXMacon, Tallapoosa55 min
Jun 10, 3:24 PM CDTSpecial Weather StatementBMXLee66 min
Jun 10, 3:59 PM CDTSpecial Weather StatementBMXPike46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.